This question was answered on Wed 11, Aug 2010 07:01am by Dr.Ravindra Rajput

iam a 47 year old woman and my periods have just stopped in april is this normal, i have night sweats a lot but other than that i am healthy

    
Asked by sweep1 (Female; 47; had 4 children, no heart desese in the family but breast cancer and cervical cancer in the family.; Relevant drugs:none ) on Tue 10, Aug 2010 06:53am

iam a 47 year old woman and my periods have just stopped in april is this normal, i have night sweats a lot but other than that i am healthy. i am currently on no medication what so ever.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Ravindra Rajput  on Wed 11, Aug 2010 07:01am:

Hi, Menopausal flushing is commonly seen in women of age more than 45 years and you are 47 so it may be the reason. Estrogen deficiency is also associated with episodic sensations of heat, intense sweating, and flushing. In such cases hormonal replacement therapy will help to relieve the symptoms even psychological manifestations. Many medications cause flushing which includes Calcium channel blockers, calcitonin, high dose intravenous methylprednisolone, opiates, cholinergic drugs, contrast media, vancomycin, amphotericin B, and many chemotherapeutic agents. You are in menopause period now and having related symptoms. You can consult gynecologist. Take care and regards.

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats